# SDR CA090130010

- Difficulty date: January 22, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE ENGINE ELECTRONIC CONTROL WENT OFF LINE AND THE CREW ABORTED THE TAKEOFF AFTER RETURNING TO THE RAMP, INSPECTION OF THE ENGINE SHOWED POWER TURBINE BLADE DAMAGE.  THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIR.  P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
